Publication
Title
Double exponential model for first-citation processes
Author
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 1994
ISSN
0138-9130 [print]
1588-2861 [online]
Volume/pages
30 :1 (1994) , p. 213-227
ISI
A1994NR54200017
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
E-info
Record
Identifier
Creation 08.10.2008
Last edited 11.08.2022
To cite this reference